Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Erosion of oesophagus and voice box. Having high cholesterol and taking medicines. Loud popping sound occurs while bending. What to do?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5368 Questions
hi my boyfriend is 40 he has erosion of the esophagus and the voice box he also has high cholesterol and he takes meds for this thing but lately he he has been having alot of spells were he gets very lite head and thinks he is going it pass out. do you think he should have test done he also has a loud popping sound in his back whenv he vbends or stands up can you please advise me what he should do?
Posted Tue, 13 Aug 2013 in Digestion and Bowels
Answered by Dr. Grzegorz Stanko 1 hour later

Thank you for the query.

How was the erosion diagnosed? Was there a gastroscopy done? Was there Helicobacter Pylori test done?
Lightheadedness does not seem to be associated with esophagus ulcers. Such symptom is caused by blood, oxygen or glucose shortage to the brain. This can appear due to sudden blood pressure drop, heart arrhythmia, ischemic heart disease, panic attack, low blood sugar level and many more.
Dehydration and ions deficiency is quite common reason of dizziness.

Popping sound in the back if not associated with the pain usually is not a symptom of any disease. Such sound usually comes from spine joints. Sometimes spine changes can give such symptoms due to regular spine overload.

I suggest your boyfriend to visit his doctor and have some tests done. He should start with ECG, blood work, glucose level, thyroid tests. Stress test, 24 hours Holters ECG and heart ultrasound should be done by a cardiologist. Tilt test might be also necessary.

In a meanwhile he should increase mineral water intake.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor